# SDR REXA97023

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1531D000
- Condition: Locked Up
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT, DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  REMOVED AND REPLACED RIGHT ACM.  (M)
